MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC, 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERPICC, 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported by customer that safety needle malfunction, green cap came completely off the end.No injuries reported.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of safety mechanism failure was confirmed.The returned sample was received with the safety mechanism fully detached.The sample was inspected and found to exhibit the same features as a known issue, and the root cause was found to be within the scope.

Brand Name
POWERPICC, 3CG
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22500360
Report Number3006260740-2025-04792
Device Sequence Number7028929
Product Code LJS
UDI-Device Identifier00801741034459
UDI-Public(01)00801741034459(11)250513(17)260531(10)REKQ1558
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberN/A
Device Catalogue Number1174108D
Device Lot NumberREKQ1558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown